Show simple item record

dc.contributor.authorOlgun, Murat
dc.contributor.authorBiçer, Özge
dc.contributor.authorAlyıldız, Tuğçe
dc.contributor.authorAltun, İshak
dc.date.accessioned2020-01-02T13:57:47Z
dc.date.available2020-01-02T13:57:47Z
dc.date.issued2019en_US
dc.identifier.citationOlgun, M., Biçer, Ö., Alyıldız, T. ve Altun, İ. (2019). A related fixed point theorem for F-contractions on two metric spaces. Hacettepe Journal of Mathematics and Statistics, 48(1), 150-156. https://doi.org/10.15672/HJMS.2017.517en_US
dc.identifier.issn1303-5010
dc.identifier.urihttps://doi.org/10.15672/HJMS.2017.517
dc.identifier.urihttps://hdl.handle.net/20.500.12511/4875
dc.description.abstractRecently, Wardowski in [Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 2012] introduced the concept of F-contraction on complete metric space which is a proper generalization of Banach contraction principle. In the present paper, we proved a related fixed point theorem with F-contraction mappings on two complete metric spaces.en_US
dc.language.isoengen_US
dc.publisherHacettepe Universityen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectFixed Pointen_US
dc.subjectF-Contractionsen_US
dc.subjectComplete Metric Spaceen_US
dc.titleA related fixed point theorem for F-contractions on two metric spacesen_US
dc.typearticleen_US
dc.relation.journalHacettepe Journal of Mathematics and Statisticsen_US
dc.departmentİstanbul Medipol Üniversitesi, İMÜ Meslek Yüksekokulu, Elektronik Haberleşme Teknolojisi Ana Bilim Dalıen_US
dc.identifier.volume48en_US
dc.identifier.issue1en_US
dc.identifier.startpage150en_US
dc.identifier.endpage156en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.15672/HJMS.2017.517en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record